# SDR DXTA200702465

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 2,758 hours, 1,873 cycles
- Engine: Pwc PW306C
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT FLY STRAIGHT WITH A/P AT FL360.  AILERON TRIM FULL R.  RUDDER TRIM .1250 L, SLIGHT LT TURN, FUEL BALANCED, .79M / FL240 A TRIM FULL R -  RUD TRIM .1250  L, NO TURNS, FUEL BALANCED, 290 KTS / 10,000 FT A TRIM  .5 R -  RUD TRIM .1250 L, NO TURNS FUEL BALANCED, 250KTS & VMO.   09-27-07   ADJUSTED RT AILERON SERVO TAB FROM TRAILING EDGE UP 4.8* TO TRAILING EDGE UP 3.0*. I.A.W. CE680 MM 27-00-00. VERIFIED RUDDER RIG CHECK REFERENCE CE680 MM 27-20-00. FOUND TO BE WITHIN SPEC.
